# SDR HALA2009071800306

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 28,178 hours, 5,413 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATT DISAGREE DISPLAYED ON UPPER EICAS DURING LIGHT TEST.  PER AMM 34-21-00 FIG 107.  ACFT OK FOR SERVICE IRS BITE SHOWS NO FAULT.
